U.S. doctors online nowAsk doctors free
Athens, OH
A 43-year-old female asked:

bx said spongiotic dermatitis drug reaction likely. em type rash only on extremities ,hands/feet extreme itch and blisters several days after augmentin (amoxicillin and clavulanate). never had allergy. why such delayed reaction. ?

2 doctor answers2 doctors weighed in
Dr. Jovita Anyanwu
Internal Medicine 30 years experience
Urticaria: likely related to the antibiotics. Notify the prescriber for management
Dr. Caroline Capitano
Pain Management 26 years experience
Need allergy testing: Your body has to have an initial exposure to the drug to develop allergic reaction. This can take time to develop. The symptoms likely started after several doses and then escalated rapidly as your body increased the reaction. Also, this may be more of an adverse reaction to the med. rather than allergy. You need allergy testing

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

TX
A 26-year-old member asked:

I was on Yaz (drospirenone and ethinyl estradiol) for 9 months and had multiple health changes like night sweats, hair loss, mod weight gain and puffy face. Can a gyn address all issues?

2 doctor answers5 doctors weighed in
Dr. Rahil Malik
Obstetrics and Gynecology 10 years experience
Yes: If your physical changes emerged after you started taking Yaz, (drospirenone and ethinyl estradiol) it may be linked. You should see your Ob-Gyn doctor to select a contraceptive option best suited for your needs. Additionally, you may have underlying medical conditions that may be emerging and may not be linked to your birth control pills. Either way, see a doctor to get a full assessment.
IN
A 39-year-old member asked:

Should I hav a head ct? I have had a middle ear infection for over 8 weeks now with no change, dispite 3 doses of antibiotic ear drops, plus augmentn

2 doctor answers6 doctors weighed in
Dr. Patrick Melder
ENT and Head and Neck Surgery 27 years experience
Depends: It depends on who has diagnosed you wtih a middle ear infection. With respect to my primary care colleagues: many times "fluid" on the ear is diagnosed as an infection when in fact it is not "infected" but rather residual fluid collection as a result of infection. If the fluid has persisted for 8 weeks... No you don't need a ct. If you haven't seen an ent, i would see an ent.
GA
A 45-year-old member asked:

I get a sore throat every day. Slight nasal congestion and raspy voice. Swollen glands too. Advil helps, but it comes back.. Any suggestions?

2 doctor answers7 doctors weighed in
Dr. Mike Bowman
ENT and Head and Neck Surgery 19 years experience
See your ENT: You have some sort of chronic problem, but it is hard to know what is going on over the computer. Most likely you are dealing with allergies, chronic sinusitis, or perhaps laryngeal reflux. A thorough history, physical exam and maybe some x-rays or other tests will help sort out the problem. Sinus rinses are a helpful solution for sinus congestion and allergy complaints as well. Good luck!
A 35-year-old female asked:

Can someone w/endometriosis and pcos get pregnant? I had my (l) fallopian tube removed, along w/scar tissue, & adhesions during laparoscopy surgery.

3 doctor answers7 doctors weighed in
Dr. Arthur Heller
Gastroenterology 43 years experience
Yes, but not easy: Given the above factors and age (sorry, age 35 isn't 25), chances are not as good as if those factors did not exist. Use birth control to prevent unwanted pregnancy; see ob/gyn, perhaps fertility specialist if trying to get pregnant.
A 56-year-old female asked:

Been having severe muscle contractions in my limbs. I take potassium ca & mg. Last nite began bilat mus. Of inner thighs. Cause?

1 doctor answer3 doctors weighed in
Dr. Pietro Seni
Orthopedic Surgery 47 years experience
Multiple: Muscle crampr are very frequent to occur specially in older individual.Muscle cramps that occur at night and at rest could be very painful.True ethiology of those cramps is unknown..Frequent reasons are low electrolytes, overuse.Medical conditions that cause electrolyte imbalance can cause cramps, neurologycal conditions such as als(amyotrophic lateral esclerosis)radiculopathy diabetic neuropathy.Ot.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Sep 29, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.